# SDR PNSA061003

- Difficulty date: October 20, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N677PA
- Make and model: Saab 340B
- Aircraft serial: 340B316
- Aircraft time: 27,030 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A3070
- Condition: Contaminated
- Location: Avionics Bay
- Part time: 2,436 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

ON CLIMBOUT FROM ANC AVIONIC SMOKE WARNING ILLUMINATED THREE TIMES ABOUT TWO MINUTES APART.  CREW RETURNED TO ANC WHERE MX INSPECTED SYSTEM AND FOUND SYSTEM TO BE GIVING FALSE WARNING.  SYSTEM WAS DEFERRED AND FLIGHT CONTINUED NORMAL.  THE NEXT DAY SMOKE DETECTOR WAS CLEANED AND SYSTEM ACTIVATED.
